# SDR WRNA200800018

- Difficulty date: February 26, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N501TR
- Make and model: Airbus A300 B4-203
- Aircraft serial: 53
- Aircraft time: 49,967 hours, 26,269 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M96 CHECK, WHEN ACCOMPLISHING CPCP TASK CARD 55-2007-0602-1-01 SEVERAL AREAS OF CORROSION WERE FOUND OUT OF LIMITS ON LT ELEVATOR SKIN FROM CENTER LINE RIVETS TO I/B END CAP.  REPLACED ELEVATOR IAW A300 MM 27-31-24.
